# SDR CALA2018020200409

- Difficulty date: January 31, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 89,448 hours, 15,458 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141W301026
- Condition: Cracked
- Location: Bs 265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, BS 265,  STRINGER 27R, CRACKED AROUND FASTENER HEAD.  THE STRINGER WAS REPAIRED IAW SRM 53-10-03, REPAIR 5, FIG 201, REV 75.
